MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on may 9th, 2025, that the c-arm on a selenia dimensions mammography systems, 3d was making noise and shaking when turned to the left.A field engineer was dispatched to examine the equipment and found loose bolts within the vta assembly.The field engineer removed each bolt, applied loctite and retightened the bolts.The field engineer completed system calibrations and verified that the system is now functioning in accordance with manufacturer specifications.No patient or user injury was reported.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22132785
Report Number3005496266-2025-00014
Device Sequence Number15325144
Product Code OTE
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown